Ergodic polynomials on 2-adic spheres

Volume 65 / 2017

Nacima Memić Bulletin Polish Acad. Sci. Math. 65 (2017), 35-44 MSC: Primary 11S82; Secondary 37P20. DOI: 10.4064/ba8099-1-2017 Published online: 9 March 2017

Abstract

We provide sufficient conditions for invariance, isometricity and ergodicity of polynomials on 2-adic spheres. These conditions are described as relations satisfied by 2-adic coefficients.

Authors

  • Nacima MemićDepartment of Mathematics
    Faculty of Natural Sciences and Mathematics
    University of Sarajevo
    Zmaja od Bosne 33-35
    Sarajevo, Bosnia and Herzegovina
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image